I have had Epididymitis for about three months now. I was given an anti-inflammatory medication called Diclofenac SOD EC which I took 75MG tab twice daily with meals. After the first two days of improvement, it turned in the other direction and the Epididymitis seemed to get worse 1-2 hours after taking this pill--every time. I told me doctor this and he said that it was simply not the medication. I still tend to disagree. It was pretty obvious to me!
I have quit taking it but now am experiencing a pinch, jab, and slight burning sometimes in my right pelvic area below the abdomen (same side as Epididymitis). Honestly, sometimes it even gives me a "wet" sensation and I'm worried that I'm bleeding, leaking something, etc. My right testicle with Epididymitis "lifts up" (looks like it's getting better) when I have the urge of bowel movement as well.
I'm worried and don't know what to do. Isn't there a scan x-ray or something to tell what's going on inside of me?
Epididymitis is most often caused by a bacterial infection or by a sexually transmitted disease (STD), such as gonorrhea or chlamydia. In some cases, the testicle also may become inflamed â a condition called epididymo-orchitis.
perhaps a 2nd opinion would be good
HERE IS SOME INFO on the medication; ell your doctor if you are taking any medicines, including those bought over-the-counter and herbal medicines, before you start treatment with Diclofenac Sodium EC. Similarly, check with your doctor or pharmacist before you take any new medicines while you are taking Diclofenac Sodium EC. Diclofenac Sodium EC may increase the blood levels of the following medicines: - lithium - digoxin - methotrexate. People taking Diclofenac Sodium EC with any of the above should be closely monitored by their doctor. There may be an increased risk of bleeding if Diclofenac Sodium EC is taken with blood-thinning or anti-clotting medicines (anticoagulants) such as warfarin. People taking Diclofenac Sodium EC with an anticoagulant should be closely monitored by their doctor. There may be an increased risk of side effects such as stomach irritation if Diclofenac Sodium EC is taken with corticosteroids such as prednisolone. Diclofenac Sodium EC should not be taken with any other NSAID, eg ibuprofen, as this increases the risk of side effects, particularly on the gut. Ciclosporin may increase the blood level of Diclofenac Sodium EC, and your doctor may prescribe a lower than normal dose of diclofenac if you are taking ciclosporin. There may be an increased risk of side effects on the kidneys if Diclofenac Sodium EC is taken with any of the following medicines: - ciclosporin - ACE inhibitors, eg enalapril - diuretics, eg frusemide (furosemide). Diclofenac Sodium EC may reduce the blood pressure lowering effects of diuretics such as frusemide (furosemide). There may potentially be an increased risk of seizures if Diclofenac Sodium EC is taken together with quinolone antibiotics such as ciprofloxacin.